# SDR R61A201809300998

- Difficulty date: September 19, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000255
- Aircraft time: 24,444 hours, 18,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17065177003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT INBD GUSSET AT FRAME 89, CORROSION FOUND ON INTERCOSTAL (P/N 170-65177-003) BETWEEN FRAME 89 AND 90. LOCATED DRILLED AND ALODINED NEW RT INBD GUSSET AT FRAME 89 REF SRM 51-40-02 SRM 51-23-04 INSTALLED RT INBD GUSSET AT FRAME 89 REF SRM 51-40.-08 APPLIED TOPCOAT REF SRM 51-23-06 APPLIED CIC TO INTERCOSTAL AT FR 89-90 REF CPM 51-25-00. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
